Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18812


Title: The Second Order Differential Equation with Nonlinear Damping u"(t)=u'(t)q(c[feb5]+c[feaf]u(t)?)
Authors: 李明融
林脩竹
Date: 2004-12
Issue Date: 2008-12-24 13:37:07 (UTC+8)
Relation: Bulletin of the Institute of Mathematics Academia Sinica,32(4),229-253
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

There are no files associated with this item.



All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing